RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Otelbaev, Mukhtarbaj Otelbaevich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 46

Number of views:
This page:10524
Abstract pages:10793
Full texts:4216
References:760
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person29899
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/134665

Publications in Math-Net.Ru
2016
1. M. Muratbekov, M. Otelbaev, “On the existence of a resolvent and separability for a class of singular hyperbolic type differential operators on an unbounded domain”, Eurasian Math. J., 7:1 (2016),  50–67  mathnet  isi
2014
2. V. I. Burenkov, M. Otelbaev, “Comparison of the singular numbers of correct restrictions of elliptic differential operators”, Tr. Mosk. Mat. Obs., 75:2 (2014),  139–157  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 115–131  scopus
2011
3. M. Otelbaev, B. Tuleuov, D. Zhusunova, “On a method of finding approximate solutions of ill-conditioned algebraic systems and parallel computation”, Eurasian Math. J., 2:1 (2011),  149–151  mathnet  mathscinet  zmath
4. V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011),  145–148  mathnet  mathscinet  zmath
5. M. Otelbaev, “Examples of Equations of Navier–Stokes Type Not Strongly Solvable in the Large”, Mat. Zametki, 89:5 (2011),  771–779  mathnet  mathscinet; Math. Notes, 89:5 (2011), 726–733  isi  scopus
2008
6. M. Otelbaev, A. A. Durmagambetov, E. N. Seitkulov, “Conditions for existence of a global strong solution to one class of nonlinear evolution equations in Hilbert space. II”, Sibirsk. Mat. Zh., 49:4 (2008),  855–864  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:4 (2008), 684–691  isi  scopus
7. M. Otelbaev, A. A. Durmagambetov, E. N. Seitkulov, “Conditions for existence of a global strong solution to one class of nonlinear evolution equations in Hilbert space”, Sibirsk. Mat. Zh., 49:3 (2008),  620–634  mathnet  mathscinet  zmath; Siberian Math. J., 49:3 (2008), 498–511  isi  scopus
8. M. Otelbaev, A. A. Durmagambetov, E. N. Seitkulov, “Conditions for the Existence of a Global Strong Solution to a Class of Nonlinear Evolution Equations in a Hilbert Space”, Tr. Mat. Inst. Steklova, 260 (2008),  202–212  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 194–203  isi  elib  scopus
1993
9. B. N. Biyarov, M. Otelbaev, “A description of normal extensions”, Mat. Zametki, 53:5 (1993),  21–28  mathnet  mathscinet  zmath; Math. Notes, 53:5 (1993), 474–478  isi
1989
10. A. T. Bulabaev, M. Otelbaev, L. A. Shuster, “Properties of Green's function of the Sturm–Liouville operator and their applications”, Differ. Uravn., 25:7 (1989),  1107–1114  mathnet  mathscinet; Differ. Equ., 25:7 (1989), 773–779
11. K. N. Ospanov, M. Otelbaev, “A generalized Cauchy–Riemann system with nonsmooth coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 3,  48–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:3 (1989), 75–89
12. M. B. Muratbekov, M. Otelbaev, “Smoothness and approximation properties for solutions of a class of nonlinear equations of Schrödinger type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 3,  44–48  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:3 (1989), 68–74
1988
13. R. Oinarov, M. Otelbaev, “A criterion for the discreteness of the spectrum of the general Sturm–Liouville operator, and embedding theorems connected with it”, Differ. Uravn., 24:4 (1988),  584–591  mathnet  mathscinet; Differ. Equ., 24:4 (1988), 402–408
14. M. O. Otelbaev, “Coercive estimates for the solutions of difference equations”, Trudy Mat. Inst. Steklov., 181 (1988),  241–249  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 181 (1989), 265–274
1985
15. M. Otelbaev, “On the asymptotics of the spectrum of a transport operator in the plane-parallel case”, Dokl. Akad. Nauk SSSR, 284:1 (1985),  51–53  mathnet  mathscinet  zmath
16. K. N. Ospanov, M. O. Otelbaev, “Boundary value problems for the generalized Cauchy–Riemann system with nonsmooth coefficients”, Dokl. Akad. Nauk SSSR, 283:1 (1985),  46–49  mathnet  mathscinet  zmath
1984
17. P. I. Lizorkin, M. O. Otelbaev, “Estimates of approximate numbers of the imbedding operators for spaces of Sobolev type with weights”, Trudy Mat. Inst. Steklov., 170 (1984),  213–232  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 170 (1987), 245–266
1983
18. B. K. Kokebayev, M. Otelbaev, A. N. Shynybekov, “On questions of extension and restriction of operators”, Dokl. Akad. Nauk SSSR, 271:6 (1983),  1307–1310  mathnet  mathscinet  zmath
19. M. O. Otelbaev, “Coercive estimates and separability theorems for elliptic equations in $R^n$”, Trudy Mat. Inst. Steklov., 161 (1983),  195–217  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 161 (1984), 213–239
1982
20. M. Otelbaev, A. N. Shynybekov, “On well-posed problems of Bicadze–Samarskii type”, Dokl. Akad. Nauk SSSR, 265:4 (1982),  815–819  mathnet  mathscinet  zmath
1981
21. M. Otelbaev, “On asymptotic formulas for eigenvalues of the Sturm–Liouville operator”, Dokl. Akad. Nauk SSSR, 259:1 (1981),  42–44  mathnet  mathscinet  zmath
22. T. Sh. Kal'menov, M. O. Otelbaev, “Regular boundary value problems for the Lavrent'ev–Bicadze equation”, Differ. Uravn., 17:5 (1981),  873–885  mathnet  mathscinet
23. B. M. Levitan, M. Otelbaev, “Conditions for selfadjointness of the Schrödinger and Dirac operators”, Tr. Mosk. Mat. Obs., 42 (1981),  142–159  mathnet  mathscinet  zmath
24. M. O. Otelbaev, “A criterion for the coincidence of extensions, corresponding to Dirichlet's and Neumann's problems, of an elliptic operator”, Mat. Zametki, 29:6 (1981),  867–875  mathnet  mathscinet  zmath; Math. Notes, 29:6 (1981), 442–446  isi
25. B. Musilimov, M. Otelbaev, “Estimation of the least eigenvalues for the matrix class corresponding to the Sturm–Liouville difference equation”, Zh. Vychisl. Mat. Mat. Fiz., 21:6 (1981),  1430–1434  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:6 (1981), 68–73
1980
26. R. Oinarov, M. Otelbaev, “A criterion for a Urysohn operator to be a contraction”, Dokl. Akad. Nauk SSSR, 255:6 (1980),  1316–1318  mathnet  mathscinet  zmath
27. P. I. Lizorkin, M. Otelbaev, “Imbedding theorems and compactness for spaces of Sobolev type with weights. II”, Mat. Sb. (N.S.), 112(154):1(5) (1980),  56–85  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:1 (1981), 51–77  isi
1979
28. M. Otelbaev, “Estimates for the approximation numbers of operators connected with elliptic equations”, Dokl. Akad. Nauk SSSR, 248:4 (1979),  783–787  mathnet  mathscinet  zmath
29. O. D. Apyshev, M. Otelbaev, “On the spectrum of a class of binomial operators”, Dokl. Akad. Nauk SSSR, 248:2 (1979),  265–268  mathnet  mathscinet  zmath
30. O. D. Apyshev, M. Otelbaev, “On the spectrum of a class of differential operators and some imbedding theorems”, Izv. Akad. Nauk SSSR Ser. Mat., 43:4 (1979),  739–764  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:1 (1980), 1–24  isi
31. M. Otelbaev, “A criterion for the resolvent of a Sturm–Liouville operator to be kernel”, Mat. Zametki, 25:4 (1979),  569–572  mathnet  mathscinet  zmath; Math. Notes, 25:4 (1979), 296–297
32. M. O. Otelbaev, “Estimates of $s$-numbers and completeness conditions for systems of root vectors of non-self-adjoint Sturm–Liouville operators”, Mat. Zametki, 25:3 (1979),  409–418  mathnet  mathscinet  zmath; Math. Notes, 25:3 (1979), 216–221
33. P. I. Lizorkin, M. Otelbaev, “Imbedding theorems and compactness for spaces of Sobolev type with weights”, Mat. Sb. (N.S.), 108(150):3 (1979),  358–377  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:3 (1980), 331–349  isi
34. M. Otelbaev, “Imbedding theorems for spaces with a weight and their application to the study of the spectrum of a Schrödinger operator”, Trudy Mat. Inst. Steklov., 150 (1979),  265–305  mathnet  mathscinet  zmath
1977
35. M. Otelbaev, “Estimates of the diameters in the sense of Kolmogorov for a class of weighted spaces”, Dokl. Akad. Nauk SSSR, 235:6 (1977),  1270–1273  mathnet  mathscinet  zmath
36. B. M. Levitan, M. Otelbaev, “On conditions for selfadjointness of the Schrödinger and Dirac operators”, Dokl. Akad. Nauk SSSR, 235:4 (1977),  768–771  mathnet  mathscinet  zmath
37. M. Otelbaev, “On weighted imbedding theorems”, Dokl. Akad. Nauk SSSR, 234:6 (1977),  1265–1268  mathnet  mathscinet  zmath
38. M. Otelbaev, “On the separability of elliptic operators”, Dokl. Akad. Nauk SSSR, 234:3 (1977),  540–543  mathnet  mathscinet  zmath
39. T. Sh. Kal'menov, M. Otelbaev, “The smoothness of the solutions of a class of degenerate elliptic equations”, Differ. Uravn., 13:7 (1977),  1244–1255  mathnet  mathscinet  zmath
40. M. Otelbaev, “A criterion for discreteness of the spectrum for a certain degenerate operator, and certain imbedding theorems”, Differ. Uravn., 13:1 (1977),  111–120  mathnet  mathscinet  zmath
1976
41. M. Otelbaev, “Two-sided estimates for diameters and applications”, Dokl. Akad. Nauk SSSR, 231:4 (1976),  810–813  mathnet  mathscinet  zmath
42. M. Otelbaev, “Bounds for eigenvalues of singular differential operators”, Mat. Zametki, 20:6 (1976),  859–867  mathnet  mathscinet  zmath; Math. Notes, 20:6 (1976), 1038–1042
1974
43. M. O. Otelbaev, “On summability with a weight of a solution of the Sturm-Liouville equation”, Mat. Zametki, 16:6 (1974),  969–980  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1172–1179
1973
44. M. Otelbaev, “On the Titchmarsh method of estimating a resolvent”, Dokl. Akad. Nauk SSSR, 211:4 (1973),  787–790  mathnet  mathscinet  zmath
45. M. Otelbaev, “The distribution of eigenvalues of the Dirac operator”, Mat. Zametki, 14:6 (1973),  843–852  mathnet  mathscinet  zmath; Math. Notes, 14:6 (1973), 1043–1048
46. M. Otelbaev, Ya. T. Sultanaev, “On the formula for the distribution of the eigenvalues of singular differential operators”, Mat. Zametki, 14:3 (1973),  361–368  mathnet  mathscinet  zmath; Math. Notes, 14:3 (1973), 768–771

2016
47. V. I. Burenkov, E. D. Nursultanov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, T. V. Tararykova, A. M. Temirkhanova, “EMJ: from Scopus Q4 to Scopus Q3 in two years?!”, Eurasian Math. J., 7:3 (2016),  6  mathnet  isi
2013
48. O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013),  5–7  mathnet
1986
49. K. N. Ospanov, M. O. Otelbaev, “Correction: “Boundary value problems for the generalized Cauchy–Riemann system with nonsmooth coefficients””, Dokl. Akad. Nauk SSSR, 288:2 (1986),  264  mathnet  mathscinet
1977
50. M. Otelbaev, “Letter to the editors: “A criterion for discreteness of the spectrum for a degenerate operator, and certain imbedding theorems” (Differencial'nye Uravnenija 13 (1977), no. 1, 111–120)”, Differ. Uravn., 13:12 (1977),  2288  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020